# SDR GTIA040799

- Difficulty date: September 21, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- Engine: Pwa JT8D219
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Loose
- Location: Nr 1 Engine
- Part time: 5,981 hours, 2,644 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NOTCH CK IW SB A6224, TABLE 3, FOUND MORE THAN ONE - 4TH STAGE BLADES WITH LESS THAN OR EQUAL TO 5 IN LBS (6 BLADES LOOSE).  REPLACED WITHIN 20 HOURS OR CYCLES.  REMOVED AND REPLACED ENGINE.
